# SDR AALA990272

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3075A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 606
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Tray
- Condition: Corroded
- Location: Bs 1449
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FASTENER HOLES HAS CORROSION NR 1 ROLLER TRAY FROM FRAME 20-24 ON INBOARD SIDE.  INSTALLED REPAIR AT FRAME 21 PER SRM 53-30-00.  (M)
